Top 10 Cold and Flu Medicine for Adults Daytime – Cold & Flu Medicine

No comments
As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Orange, 48 Count Pack of 1, Amazon Basic Care Daytime Cold & Flu Liquid Caps; Cold Care for Daytime Cold and Flu

#ad
Amazon Basic Care #ad - Cough suppressant: choose the right cold remedy for your cough during cold and flu season. Multi-symptom relief: this cold remedy temporarily relieves headache, sore throat, minor aches and pains, fever, nasal congestion and cough due to the common cold and flu.

Active ingredients: this cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant and phenylephrine HCl nasal decongestant. Nasal decongestant: cold and flu season often brings nasal congestion as a symptom. This product acts as a cough suppressant to temporarily relieve coughing due to minor throat and bronchial irritation.

This cold relief medicine will help temporarily relieve this symptom. Pain reliever and fever reducer: Cold relief medicine temporarily relieves minor aches and pains, headache, fever and sore throat due to the common cold and flu. Compare to the active ingredients in Vicks DayQuil Cold & Flu LiquiCaps.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length2 Inches
Weight0.3 Pounds
Width4.38 Inches
Part Numbersgrevfd-670

2. ALKA-SELTZER PLUS

#ad

24 count, For Adults with Pain Reliver/Fever Reducer, Day, Alka-seltzer Plus Cold & Flu, Power Max Cold and Flu Medicine, Nasal Decongestant, Cough Suppressant

#ad
ALKA-SELTZER PLUS #ad - New 25 percent smaller pill: alka seltzer plus Maximum Strength Cold & Flu PowerMax Gels have a concentrated formula in a smaller liquid gel so it's easier to swallow.

Provides up to 4 hours of relief: one dose provides 4 hour day time relief of cough, headache & body ache, sore throat, nasal congestion, and sinus pressure. Temporarily reduces fever. Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains, cough, headache, sore throat, & nasal and sinus congestion. Alka seltzer plus maximum strength Cold & Flu PowerMax Gels contain a pain reliever, cough suppressant, fever reducer, and nasal decongestant. Powermax gels do not have to be taken with meals.
BrandALKA-SELTZER PLUS #ad
ManufacturerBayer HealthCare LLC #ad
Height5 Inches
Length3.5 Inches
Width1.5 Inches
Part NumberI00104723
ModelI00104723

3. Tylenol

#ad

2 ct. of 8 fl. oz, Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine

#ad
Tylenol #ad - Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults. Formulated with acetaminophen for pain relief & fever reduction, phenylephrine HCl nasal decongestant, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant.

The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor. The liquid medicines both provide temporary relief of cold & flu symptoms including fever, nasal & sore throat.

They also aid in loosening mucus & chest congestion, cough, head & body aches & thinning bronchial secretions for more productive coughs. The nighttime formula also contains doxylamine succinate, an antihistamine. Value pack of tylenol cold + flu + cough severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine.
BrandTylenol #ad
ManufacturerMcNeilConsumerandSpecialtyPharm #ad
Height5.31 Inches
Length6.06 Inches
Width2.06 Inches

4. Amazon Basic Care

#ad

Maximum Strength Liquid Cold Medicine; Relieves Aches, Pain, Sore Throat, Fever, Amazon Basic Care Severe Daytime Cold and Flu Relief, 12 Fluid Ounces, Cough, Nasal Congestion, Chest Congestion

#ad
Amazon Basic Care #ad - Pain reliever and fever reducer: This cold and flu medicine temporarily relieves minor aches and pains, headache, fever and sore throat associated with the common cold and flu. Cough suppressant & expectorant: this cold and flu medicine temporarily relieves cough and helps loosen phlegm mucus and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and makes coughs more productive.

Compare to the active ingredients in Vicks DayQuil Severe Cold & Flu. Multi-symptom, maximum strength cold and flu relief: temporarily relieves common cold and flu symptoms such as headache, sore throat, minor aches and pains, sinus pressure, nasal and sinus congestion, fever, cough and chest congestion.

The active ingredients are acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, guaifenesin expectorant & phenylephrine HCl nasal decongestant. Nasal decongestant: this cold medicine relieves nasal congestion and sinus congestion and pressure associated with the common cold and flu.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.25 Inches
Length2.5 Inches
Weight0 Pounds
Width2.5 Inches

5. Tylenol

#ad

Tylenol Cold + Flu Severe Medicine Caplets for Fever, Pain, Cough & Congestion, 24 ct.

#ad
Tylenol #ad - 24-count of tylenol cold + flu severe pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold. This severe cold & flu medicine helps relieve fever, minor aches and pains, headache, sore throat, nasal congestion, and cough.

Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive. From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief.

It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs.
BrandTylenol #ad
ManufacturerTylenol Cold & Flu #ad
Height2.91 Inches
Length0.79 Inches
Weight0.04 Pounds
Width4.52 Inches
Part NumberJJ-2309
ModelJJ-2309

6. Vicks

#ad

& Congestion Relief, Sore Throat, Cold & Flu Relief, Vicks DayQuil LiquiCaps, 48 LiquiCaps, Non- Drowsy, Fever, Cough

#ad
Vicks #ad - Keep out of reach of children. 1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand. Powerful 6-symptom relief. Dayquil cold & flu contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Non-drowsy, daytime relief. Dayquil cold & flu liquiCaps help you get your power back so you can enjoy the day. Multi-symptom relief. When using dayquil or nyquil products, carefully read each label to ensure correct dosing. Temporarily relieves common cold and flu symptoms including nasal congestion, sore throat, headache, cough due to minor throat and bronchial irritation, minor aches and pains and fever.

Active ingredients: acetaminophen 325Mg, Dextromethorphan Hbr 10Mg, Phenylephrine HCl 5Mg; Do not refrigerate. Non-Drowsy. Use as directed. Temporarily relieves common cold & flu symptoms, including nasal congestion, sore throat, cough due to minor throat and bronchial irritation, headache, minor aches & pains, and fever. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length4.25 Inches
Weight0.26 Pounds
Width2 Inches
Part Number00323900014442
Model00323900014442

7. Vicks

#ad

Fever, 48 Count 32 DayQuil + 16 NyQuil, Cold, Cough, Sore Throat, Vicks DayQuil and NyQuil Severe, Flu, Green & Red, Maximum Strength, and Congestion Day and Night Relief

#ad
Vicks #ad - Maximum strength cold & flu relief. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, sore throat, such as cough, and congestion, fever, day or night. Our smallest most powerful nighttime liquicap.

Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe. Pain relief & fever reducer. Smallest branded, maximum strength daytime liquicaps. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Nyquil severe relieves your sneezing, minor aches & pains, fever, and cough, headache, runny nose, sore throat, so you can get the rest you need.

Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, 4-ACTIVE, so you can power through your day.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Weight0.2 Pounds
Width4.31 Inches
Part Number53-PVRZ-0FPE

8. Rite Aid

#ad

24 Count | Pain Relief | Congestion Relief | Fever Reducer | Sinus Medicine for Adults | Decongestants for Adults | Cold and Flu Medicine for Adults, Rite Aid Severe Flu and Cold Relief Caplets

#ad
Rite Aid #ad - Compare rite aid pharmacy’s Severe Cold & Flu caplets to the active ingredients in top national brands. While our cough suppressant and nasal decongestant clear your cough and congestion. Rite aid’s severe cold & flu has acetaminophen 325mg; cough suppressant, Dextromethorphan HBr 10mg; expectorant, Guaifenesin 200mg; and nasal decongestant, Phenylephrine HCI 5mg.

Multi-symptom relief: you’ll feel relief from headache, sore throat, nasal congestion, cough, mucus, fever, and chest congestion with Rite Aid. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Cool blast: you’ll know it’s working when you feel the cool blast flavor. For your severe symptoms: with rite aid severe cold & flu sinus medicine for adults, cough suppressant to calm your cough, expectorant to power through mucus, you’ll get a pain reliever/fever reducer, and nasal decongestants for adults for congestion.

Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Fever & pain reliever: 325mg of acetaminophen in each caplet temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat and fever.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number503C-08-SCFR

9. Amazon Basic Care

#ad

48 Count, Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Coated Caplets, Combo Pack

#ad
Amazon Basic Care #ad - Effective: daytime cold and flu relieves minor aches and pains, fever; nasal congestion and sinus pressure; cough and chest congestion. Coated caplets contain pain reliever/fever reducer, cough suppressant, expectorant* *antihistamine in nighttime only, antihistamine, nasal decongestant, expectorant in daytime only.

Compare to the active ingredients in Vicks DayQuil & NyQuil Severe+ VapoCOOL. Multiple-symptom cold and flu relief in maximum strength coated caplets. Relieve sore throat and other cold and flu symptoms with Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold & Flu. Nighttime relieves minor aches and pains, fever; nasal congestion and sinus pressure; sneezing, runny nose and cough.

Cold and flu medicine: amazon basic care vapor ice Daytime and Nighttime Severe Cold & Flu comes in a combination pack for around-the-clock maximum strength, multi-symptom relief for your worst cold and flu symptoms. Active ingredients: amazon basic care vapor ice daytime and nighttime Severe Cold & Flu help to relieve common cold and flu symptoms, day and night.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length2 Inches
Weight0 Pounds
Width4.38 Inches

10. Amazon Basic Care

#ad

Amazon Basic Care Daytime & Nighttime Severe Cold & Flu Relief; Cold and Flu Medicine , 24 Fluid Ounces

#ad
Amazon Basic Care #ad - Tackle your cold and flu symptoms during the day and at night while you sleep with Daytime & Nighttime Severe Cold & Flu Relief, which provides maximum strength relief. Compare this daytime and nighttime cold medicine to Vicks DayQuil Severe and Vicks NyQuil Severe active ingredients.

Take this cold medicine to alleviate symptoms during the day and at night. Gluten and alcohol free. Daytime active ingredients: daytime Severe cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, guaifenesin expectorant and phenylephrine HCl nasal decongestant.

Amazon basic care daytime & nighttime severe cold and flu relief offers maximum strength relief of the worst cold and flu symptoms. Nighttime active ingredients: nighttime Severe cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, doxylamine succinate antihistamine and phenylephrine HCl nasal decongestant.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.12 Inches
Length2.62 Inches
Weight0.01 Pounds
Width5.18 Inches